RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 102, Issue 6, Pages 851–856 (Mi mz11768)  

This article is cited in 1 scientific paper (total in 1 paper)

Minimal Self-Joinings of Infinite Mixing Actions of Rank 1

I. V. Klimov, V. V. Ryzhikov

Lomonosov Moscow State University

Abstract: We prove that measure-preserving actions of rank 1 of the groups $\mathbb{Z}^n$ and $\mathbb{R}^n$ on a Lebesgue space with a $\sigma$-finite measure have minimal self-joinings.

Keywords: space with a $\sigma$-finite measure, measure-preserving transformation, action of rank 1, minimal self-joining.
Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11768

Full text: PDF file (442 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 102:6, 787–791

Bibliographic databases:

UDC: 517.9
Received: 09.08.2017

Citation: I. V. Klimov, V. V. Ryzhikov, “Minimal Self-Joinings of Infinite Mixing Actions of Rank 1”, Mat. Zametki, 102:6 (2017), 851–856; Math. Notes, 102:6 (2017), 787–791

Citation in format AMSBIB
\Bibitem{KliRyz17}
\by I.~V.~Klimov, V.~V.~Ryzhikov
\paper Minimal Self-Joinings of Infinite Mixing Actions of Rank~1
\jour Mat. Zametki
\yr 2017
\vol 102
\issue 6
\pages 851--856
\mathnet{http://mi.mathnet.ru/mz11768}
\crossref{https://doi.org/10.4213/mzm11768}
\elib{http://elibrary.ru/item.asp?id=30737876}
\transl
\jour Math. Notes
\yr 2017
\vol 102
\issue 6
\pages 787--791
\crossref{https://doi.org/10.1134/S0001434617110189}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418838500018}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85039418269}


Linking options:
  • http://mi.mathnet.ru/eng/mz11768
  • https://doi.org/10.4213/mzm11768
  • http://mi.mathnet.ru/eng/mz/v102/i6/p851

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Ryzhikov, “Thouvenot's Isomorphism Problem for Tensor Powers of Ergodic Flows”, Math. Notes, 104:6 (2018), 900–904  mathnet  crossref  crossref  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:169
    References:29
    First page:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019